Milega Pharma
Upload Prescription+91 62022 46047
10% OFF
🌡️
Sanofi

Sanofi

Combiflam Tablet

Ibuprofen 400mg + Paracetamol 325mg

20 Tabletstablet✓ In Stock
₹38₹42Save ₹4

Manufactured by: Sanofi India Ltd.

About this Medicine

Combiflam combines Ibuprofen and Paracetamol for powerful pain and fever relief. Dual action formula works faster than single ingredient products.

Uses & Indications

  • Fever
  • Muscle pain
  • Joint pain
  • Dental pain
  • Menstrual cramps

Storage Instructions

Store below 30°C.

Easy Returns

Damaged or wrong product? Contact us within 24 hours for quick resolution.

You May Also Like

10% OFF
🌡️
GSK

GSK

Crocin Advance 500mg

Paracetamol 500mg

₹34₹38
10% OFF
🌡️
Micro Labs

Micro Labs

Dolo 650

Paracetamol 650mg

₹32₹35
10% OFF
🌡️
Sun Pharma

Sun Pharma

Volini Pain Relief Spray 55g

Diclofenac Diethylamine 1.16% w/w + Menthol + Linseed Oil

₹198₹220
Order on WhatsApp